# SDR SIMA200219128

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT HORIZONTAL LOWER SKIN HAS ONE DENT.  PERFORMED EDDY CURRENT AND SONIC BOND CHECK, NO DEFECTS NOTED.  DENT FOUND TO BE WITHIN SAAB 340 SRM 55-10-10 AND 51-10-10 LIMITS.  (M)
